How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28266
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Ken my ldh has risen from 222 to 297 in 3 weeks. Have started

Customer Question

Hi ken my ldh has risen from 222 to 297 in 3 weeks. Have started in the gym 6 weeks ago. I'm very unfit. I also have 2 movable nodes below right axilla. I'm thin build but have lost a stone since going to gym. No loss in appetite just eating healthy
JA: Thanks. Can you give me any more details about your issue?
Customer: Rising ldh all other bloods normal swollen nodes below rt auxilla
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 10 months ago.
Category: Medical
Expert:  Dr Basu replied 10 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.Exercises can cause rising LDH.Another common cause can be lymph node infection --also can raise LDH.Usually not a malignancy.However the lymph node can be checked with a FNA biopsy.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions